Sign in to follow this  
Followers 0
brian1965

Quitting adderall and heart palpitations

4 posts in this topic

Hi, this is my first post.

I have been off of adderall now for about 4 months. I was taking 20 mg everyday for about 2 years. I decided to finally go off of it because I hated the way it made me feel and i just wanted to feel like myself again.

About 2 days after I was off the drug I started noticing weird heart palpitations, my doctor has identified these as PVC's which are premature ventricular contractions. first they started I would get one a week and since then I have been getting them more and more. most recently I have experienced them for 45 min or more. I have talked with doctors about this and they agree it could be from the adderall.

Has anyone ever experienced this before after quitting adderall? I am told that they might go away eventually, although it is most likeley that I will be dealing with these the rest of my life.

Brian

Share this post


Link to post
Share on other sites

When I was taking adderall, I frequently felt some kind of heart quiver, especially when I took a few too many.... In fact, it felt like my cell phone in vibrate mode went off in my pocket and I would actually reach for it in my shirt pocket right over my heart even though I knew it wasn't there. all the time. It was my frikken heart going into vibrate mode because of all the adderall I was taking. I had muscle twitches in other parts of my body too, and they all went away after I quit. Except for a few lingering and infrequent muscle spasms in my legs and feet it all gradually went away.

Share this post


Link to post
Share on other sites

Same here... Adderall gave me serious heart palpitations. I went and got it checked out at a specialist. She did all these tests on me, which included having me walk on a treadmill with sensors attached to my body, and she then determined that the adderall was causing my heart to palpitate. She then called my adderall prescribing doctor to express concern about this - but that's a WHOLE other story....

Adderall gets you all jazzed up and anxious. I don't know, Maybe the palpitations you are experienceing are anxiety from not being on it? That would make a heck of a lot of sense to me. I was really nervous quitting. I bet you it will go away as you adjust yourself to being off adderall...

Share this post


Link to post
Share on other sites
On 8/4/2012 at 1:02 PM, Greg said:

Same here... Adderall gave me serious heart palpitations. I went and got it checked out at a specialist. She did all these tests on me, which included having me walk on a treadmill with sensors attached to my body, and she then determined that the adderall was causing my heart to palpitate. She then called my adderall prescribing doctor to express concern about this - but that's a WHOLE other story....

Adderall gets you all jazzed up and anxious. I don't know, Maybe the palpitations you are experienceing are anxiety from not being on it? That would make a heck of a lot of sense to me. I was really nervous quitting. I bet you it will go away as you adjust yourself to being off adderall...

 

Did those palpitations eventually go away? If so, how long did it take to go away? Do you know if they were PACs or PVCs?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0